# SDR C2XA03SH312

- Difficulty date: August 30, 2003
- Submitted: August 30, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 11,505 hours, 9,616 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stringer
- Part number: 14576518001
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK NR 1 LOWER COWLING, OUTBOARD STRINGER WAS FOUND TO CHAFFED NEAR AFT RIB. MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
